# SDR CA010302013

- Difficulty date: November 23, 2000
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Intermittent
- Location: Triple Tach
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNIT WAS REPAIRED AND TESTED AT IFR PRECISION INSTRUMENTS (EDM.AB) AND RELEASED SERVICEABLE ON APRIL 3, 1997. UNIT IN STARS STORES IN THE MEANTIME. WHEN INSTALLED IT LASTED 21 HOURS BEFORE THE SAME FAULT OCCURRED: NR 1 ENGINE N2 INDICATOR NEEDLE WOULD DROP OFF SUDDENLY AND TEMPORARY. THIS SAME INSTRUMENT WAS HAVING THE SAME PROBLEM IN C-FIOM BEFORE REPAIR AND PILOTS RECOGNIZED THIS WAS AN INDICATION PROBLEM.
